# SDR 801DM0003

- Difficulty date: April 2, 2002
- Submitted: April 5, 2002
- Operation: Air carrier
- Aircraft: N801DM
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 26240
- Aircraft time: 15,404 hours, 10,993 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3020413
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 door emergency slide light inop. R&R light assy.
